# SDR 2012FA0000338

- Difficulty date: May 10, 2012
- Submitted: May 25, 2012
- Operation: General aviation
- Aircraft: N7188W
- Make and model: Piper PA 28-180
- Aircraft serial: 28999
- Engine: Lyc O360*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Oil Pressure
- Part time: 1,888 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LEAK ON BACK SIDE OF FIREWALL, UNDER THE PANEL ON THE ENGINE OIL PRESSURE HARD LINE AFTER COMPLETING ENGINE CHANGE DURING FIRST ENGINE RUN-UP, FOUND EXCESSIVE CORROSION ON THE LINE WHERE IT PASSES THRU THE FIREWALL INSIDE THE FIREWALL GROMMENT - SUSPECT LINE CRACKED WHERE IT WAS CORRODED AT WHEN BEING FLEXED DURING ENGINE CHANGE.  INSTALLED NEW OIL PRESSURE LINE.
